Header menu link for other important links
X
Approximate solutions for boundary value problems of time-fractional wave equation
Published in
2006
Volume: 181
   
Issue: 1
Pages: 767 - 774
Abstract
In this article, we implement relatively a new analytical technique, the Adomian decomposition method, for solving the boundary value problems of time-fractional wave equation. The fractional derivative is described in the Caputo sense. The decomposition method is used to construct analytical approximate solutions of time-fractional wave equation subject to specified boundary conditions. The solutions are calculated in the form of a convergent series with easily computable components. Some examples are given. The results reveal that the Adomian method is very effective and convenient. © 2006 Elsevier Inc. All rights reserved.
About the journal
JournalApplied Mathematics and Computation
ISSN00963003
Open AccessNo